# SDR UPS05445290

- Difficulty date: August 25, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX FRONT BODY FAIRING SUPPORT UPPER SURFACE FOUND SURFACE CORROSION AT STA 880 RBL 0 TO RBL 1".  CORROSION BLEND OUT 0.080" BY 1" BY 1" EXCEED SRM 53-50-01 FIG 5 LIMITS, FRAME WEB REPAIRED AT BS 880 BL 0" TO RBL 1" FWD SIDE AREA AS PER SRM 53-50-04 FIG 1.
